# SDR DALA2015110906826

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 69,842 hours, 52,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY LIGHTING AT THE FORWARD EXIT AND FOR ROWS 1-14 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED A FAILED FUSE AT THE POWER SUPPLY AND REPAIRED A DAMAGED WIRE, DUE TO BEING PINCHED IN THE WALL, AT DOOR 2R BY SPLICING.
